It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=E1979]Hi everyone. I suffer from anxiety and depression. I am on Welbutrin which doesn't do anything for anxiety but doesn't cause the weight gain or sexual problems. I was on Paxil and it is a miracle for me! But I gained 30 lbs and am getting married next year and want the weight off. So that's why the Welbutrin now. But I don't find it works as well as Paxil. So my doctor told me about Lexapro that has the effectiveness of Paxil but without the weight gain like Wellbutrin. But I have read that it really does a number on your libido and sexual functioning. Does anyone not have the horrible sexual side effects who takes Lexapro? I really don't want to mess with my libido as it is not great as it is. I would really apprciate and love to hear your experiences.
Thanks[/QUOTE]

I started on Lexapro 10mg back in March of this year. I am going through menopause and had gotten very depressed and anxious. My GYN put me on Lexapro - and it worked great for my depression and anxiety. In fact - it worked for me right away. I had slight nausea during the night so I switched to taking it in the a.m. with breakfast and I was fine. BUT - I stayed hungry - gained weight, and it definitely messed me up sexually. My libedo was the same, but I couldn't orgasm any longer and it was causing problems in my marriage and frustrating to me too! So - I switched to Wellbutrin XL back in August, and slowly starting to get my sexuality back. Weaning off the Lexapro was really hard, I thought I had the flu or something! Finally got through that, and feel good most of the time, althought not quite as well as when I was on Lexapro.





All times are GMT -7. The time now is 03:32 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!